Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Actions of groups of odd order on compact, orientable manifolds


Author: Cristian U. Sanchez
Journal: Proc. Amer. Math. Soc. 54 (1976), 445-448
MSC: Primary 57E15
MathSciNet review: 0407871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Differentiable actions of cyclic groups of odd order on compact, connected, orientable manifolds with only two fixed points are studied in order to obtain conditions under which the representations of the group on the tangent spaces at the fixed points are equivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57E15

Retrieve articles in all journals with MSC: 57E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0407871-X
PII: S 0002-9939(1976)0407871-X
Article copyright: © Copyright 1976 American Mathematical Society